Title

Invariant Measures for Univalent Self-Maps of the Unit Disc

Document Type

Article

Publication Date

11-1-2007

Department

Mathematics

Abstract

We develop a translation-type model for univalent self-maps phi of the unit disc D having an interior fixed-point and use the model to classify the phi-invariant measures on D. We are particularly interested in maps which can be embedded in continuous semigroups of holomorphic self-maps of D.

Publication Title

Complex Analysis and Operator Theory

Volume

1

Issue

4

First Page

549

Last Page

569